# SDR QXEA2010011200032

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,312 hours, 22,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK -  RT NR 4 FLAP TRACK INBD FACE HAS A CHAFE APPROX 5' LONG JUST ABOVE WHERE THE INBD SIDE ROLLER WOULD TRAVEL AND IT STARTS APPROX 21' AFT OF THE WINGS AFT SPAR.  MAPPED FOR ENGINEERING.  LOCALLY POLISHED AREA TO REMOVE LOOSE MATERIAL AND BREAK SHARP EDGES AND FOUND AREA OF REPAIR TO BE WITHIN LIMITS IAW RD 8/4-57-1238.  HFEC INSPECTED POLISHED AREA FOR CRACKS IAW NDTM PART 6, 51-00-01 NO CRACKS NOTED.
